Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On maximal ideals depending on some thin sets in $ M(G)$


Author: Enji Sato
Journal: Proc. Amer. Math. Soc. 87 (1983), 131-136
MSC: Primary 43A46; Secondary 43A10
MathSciNet review: 677248
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ M(G)$ be the convolution measure algebra on the LCA group $ G$ with dual $ \Gamma $. and $ \Delta $ the maximal ideal space of $ M(G)$. For $ E \subset G$ a compact set, let $ Gp(E)$ be the subgroup of $ G$ generated algebraically by $ E$. $ R(E)$ the measures which are carried by a countable union of translates of $ Gp(E)$. and $ {P_E}$ the natural projection from $ M(G)$ onto $ R(E)$. Also let $ {h_E}$ be the multiplicative linear functional $ \mu \mapsto ({P_E}\mu \hat )({\text{l}})$ on $ M(G)$. Then we prove that if $ G$ is an $ I$-group, and $ E$ an $ {H_1}$-set, we get $ {h_E} \in \bar \Gamma $ (i.e. the closure of $ \Gamma $ in $ \Delta $).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A46, 43A10

Retrieve articles in all journals with MSC: 43A46, 43A10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0677248-4
PII: S 0002-9939(1983)0677248-4
Keywords: Measure algebra on LCA group, maximal ideal, Helson set
Article copyright: © Copyright 1983 American Mathematical Society